# SDR HNAA2024011700013

- Difficulty date: December 3, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 51,289 hours, 48,859 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E012846 LH OUTBD SEAT TRACK#1 HAS CORROSION BETWEEN FR23 AND FR24.  REMOVED AND REPLACED LH OUTBD SEAT TRACK#1 IAW EMB 145 AMM 53-01-06.
